Bureselin side effects

Hi guys I've been down regulating for 13 days now and had the usual side effects of feeling tired and a bit dozey, a bit bloated, then had intense chocolate cravings. This last week I've found the injections harder to do and managed to get a couple of tiny bruises on my stomach, mixed with headaches and hot flushes. Then yesterday and today I noticed a slight red rash around the area although it only lasts about an hour or so then has gone. Just wanted to check this is normal? I would have been on stimulation Gonal F injections this week but as I'm away next week I had to add an extra week of down regulating X

8 Replies

  • Hi Mrs VintageB,

    I didn't have the rash but I did find it harder to do injections and I started bruising in my second week. I got very hot and clammy at night and had a few headaches, but nothing I couldn't handle. If you are concerned just call your clinic tomorrow.

    Good luck with your cycle xxx

  • Thank you. I'm sure it's nothing to worry about as it does go .the worse side effect is definitely the hot flushes...I guess we get a little taste of what's to come in the future during the change!! Thank goodness for my fan 😊. Good luck with your cycle too if you are still going through it? Have you had stimulation injections yet? If so we're the side effects worse with them? I'll be away while I have them with my husband and in laws so I'm hoping I won't turn into a hormonal monster? 😁 Xx

  • Hi,

    The stims actually improve the symptoms so you should start feeling a little better in them. I still got the odd headache but I no longer got the hot flushes :) Remember to keep drinking lots of water as it really helps.

    I have my ET today!

    Best wishes xxx

  • Hi there, I also got a little rash quite a few times around where I injected but like you, mine faded too after a while. I think it's all normal but if it hurts or is really itchy, maybe you should check with your clinic. I actually found when I started doing my stims the side effects calmed down and I felt a lot more normal! Good luck with the rest of your cycle xxx

  • Hi Mrs vintage, I had a hive like rash a few times after injecting and found its just one of the many side effects that people experience so nothing to worry about. I started my injections on the 26th July and have found a few did leave a bruise so I'll avoid that part of my stomach in future.

    I do my injections at 8pm and have found having a bath first definitely makes the injection easier and plus I'm more relaxed :)

    Good luck for the rest of your cycle xx

  • I got a rash after the same injections for a short time after I'm sure it's nothing to worry about.

    Good luck with everything x

  • Thanks everyone. And the very best of luck to you all. I've only been on this site a few days but I've found it really helpful Xx

  • Hi MrsVintageB. Oh it's such a nuisance if you have to down regulate for another week. However, all will settle and I do hope you feel a bit better once you start stimulating. good luck with the rest of the cycle. Diane

You may also like...